# SDR AALA980965

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 7 DOOR LATCH FITTING HAS CORROSION AROUND BOTH FITTINGS.  REPLACED DOOR FRAME FITTING PER SRM 51-72-10-0.  (M)
